# SDR CALA2010083000407

- Difficulty date: August 27, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 51,462 hours, 5,327 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 0786
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE AND CREW REST F/D SMOKE WARNING, SHUT OFF RECIRC FAN, SMELL WENT AWAY.  OPERATED WITH SW OUT /OFF, REMOVED AND REPLACED LEFT LWR RECIRC FAN AND TESTED PER AMM21-2 5-07-400-801.  RT LWR FAN ALSO REPLACED REF L/P 8615648.  C/W FIM TASK 21-00-00-400-801.  SOURCE ISOLATED TO RECIRC FANS.  REPLACED BOTHS AIR FILTERS PER AMM 21-25-08-400-801.  OK TO CONTINUE ROTABLE PARTS CHANGE WAS INDICATED - TT 1425880, S/N OFF 00786 FAN, AIR, CABIN OFF 25-2125-9-0003 0786, ON 25-2125-9-0003 1494.
